Alert archive / North Carolina / Flash Flood Warnings in 2010
Flash Flood Warning 71, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Sep 30, 2010, 6:50 PM EDT for Edgecombe County, Halifax County, North Carolina. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 30, 2010, 6:50 PM EDT (22:50 UTC)
- Expired
- Sep 30, 2010, 9:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Edgecombe County, NC, Halifax County, NC
The radar
The Raleigh/Durham radar (KRAX), 101 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 10.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2816 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 447 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 233 m²/s²
- 0-3 km storm-relative helicity
- 288 m²/s²
- Significant tornado parameter
- 4.9
- Supercell composite
- 21.5
The text
As transmitted, in the capitals the NWS used until 2016.
843
WGUS52 KRAH 302250
FFWRAH
NCC065-083-010145-
/O.NEW.KRAH.FF.W.0071.100930T2250Z-101001T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
650 PM EDT THU SEP 30 2010
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EDGECOMBE COUNTY IN CENTRAL NORTH CAROLINA
HALIFAX COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 945 PM EDT
* AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ADDITIONAL RAIN FALLING OVER SATURATED GROUND IN EASTERN HALIFAX AND
EDGECOMBE COUNTIES. DOPPLER RADAR ESTIMATED THAT ONE TO ONE AND ONE
HALF INCHES OF RAIN HAS FALLEN OVER THE WARNING AREA OVER THE PAST
COUPLE OF HOURS.
* LOCATIONS THREATENED WITH FLOODING INCLUDE TARBORO...SCOTLAND
NECK...ROCKY MOUNT AND HALIFAX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THE HEAVY RAIN WILL CAUSE FLASH FLOODING OF
CREEKS AND STREAMS...ROADS...LOW LYING AND POOR DRAINAGE AREAS. DO
NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. MANY
ROADS AND INTERSECTIONS IN THE AREA WILL QUICKLY FLOOD. WHEN
ENCOUNTERING FLOODED ROADS TURN AROUND...DONT DROWN.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING...
1...8 7 7...6 3 3...6 7 7 2 OR NOTIFY YOUR LOCAL LAW ENFORCEMENT
AGENCY.
&&
LAT...LON 3610 7723 3608 7731 3600 7739 3591 7734
3582 7735 3579 7748 3567 7767 3573 7773
3582 7775 3587 7783 3642 7757 3640 7755
3632 7757 3632 7745 3624 7737 3621 7738
3617 7728
$$
232 follow-up statements
602
WGUS72 KRAH 010100
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
900 PM EDT THU SEP 30 2010
NCC065-083-010145-
/O.CON.KRAH.FF.W.0071.000000T0000Z-101001T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EDGECOMBE NC-HALIFAX NC-
900 PM EDT THU SEP 30 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR
EASTERN HALIFAX AND EDGECOMBE COUNTIES...
AT 851 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE RAIN FALLING OVER SATURATED GROUND IN EASTERN HALIFAX AND
EDGECOMBE COUNTIES. DOPPLER RADAR ESTIMATED THAT ONE AND ONE HALF TO
TWO INCHES OF RAIN HAS FALLEN OVER THE WARNED OVER THE PAST COUPLE
OF HOURS...WITH AN ADDITIONAL HALF AN INCH POSSIBLE.
EMERGENCY OFFICIALS CONTINUE TO INDICATE HIGH WATER
ON AREA ROADS. THE STEADY RAIN SHOULD BEGIN TO TAPER OFF OVER THE
NEXT HOUR...BUT RESIDUAL HIGH WATER COULD PERSIST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THE HEAVY RAIN WILL CAUSE FLASH FLOODING OF
CREEKS AND STREAMS...ROADS...LOW LYING AND POOR DRAINAGE AREAS. DO
NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. MANY
ROADS AND INTERSECTIONS IN THE AREA WILL QUICKLY FLOOD. WHEN
ENCOUNTERING FLOODED ROADS TURN AROUND...DONT DROWN.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING...
1...8 7 7...6 3 3...6 7 7 2 OR NOTIFY YOUR LOCAL LAW ENFORCEMENT
AGENCY.
&&
LAT...LON 3610 7723 3608 7731 3600 7739 3591 7734
3582 7735 3579 7748 3567 7767 3573 7773
3582 7775 3587 7783 3642 7757 3640 7755
3632 7757 3632 7745 3624 7737 3621 7738
3617 7728
$$
23610
WGUS72 KRAH 010141
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
941 PM EDT THU SEP 30 2010
NCC065-083-010147-
/O.EXP.KRAH.FF.W.0071.000000T0000Z-101001T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EDGECOMBE NC-HALIFAX NC-
941 PM EDT THU SEP 30 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 945 PM EDT FOR EASTERN
HALIFAX AND EDGECOMBE COUNTIES...
THE RAIN SHOWERS HAVE MOVED OUT OF THE WARNED AREA AND NO FLOODING
HAS BEEN REPORTED. THEREFORE...THE FLASH FLOOD WARNING WILL BE
ALLOWED TO EXPIRE.
LAT...LON 3610 7723 3608 7731 3600 7739 3591 7734
3582 7735 3579 7748 3567 7767 3573 7773
3582 7775 3587 7783 3642 7757 3640 7755
3632 7757 3632 7745 3624 7737 3621 7738
3617 7728
$$
KRRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Sep 30, 3:02 PM EDT, 3 hours 48 minutes earlier.
Area forecast discussion, Sep 30, 3:02 PM EDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 302 PM EDT THU SEP 30 2010 .SYNOPSIS... DEEP TROPICAL MOISTURE WILL SHIFT EAST TONIGHT. DRIER AND COOLER AIR WILL ARRIVE FRIDAY... AND WILL LAST THROUGH THE WEEKEND. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... AS OF 300 PM THURSDAY... LATEST SURFACE ANALYSIS SHOWS A SURFACE LOW LOCATED NEAR KCHO IN VA WITH A SFC TROUGH EXTENDING SOUTH ACROSS CENTRAL NC NEAR KRDU TO NEAR KILM. ANOTHER SFC LOW...WHICH IS DIFFICULT TO LOCATE THE TRUE CENTER...WAS LOCATED SOUTH OF KILM. THIS SFC LOW IS ASSOCIATED WITH THE REMNANTS OF NICOLE AND IS EMBEDDED WITHIN A DEEP PLUME OF MOISTURE THAT STRETCHES SOUTHWARD TO THE CARIBBEAN. DRIER AIR AT THE SURFACE AS NOTED BY DEW POINTS IN THE LOWER 60S IS PRESENT TO THE WEST OF THE TROF ACROSS THE WESTERN PIEDMONT OF NC WHILE DEWPOINTS REMAIN IN THE LOWER TO MID 70S AHEAD OF THE TROUGH IN THE COASTAL PLAIN. NWP GUIDANCE IS HAVING A DIFFICULT TIME RESOLVING THE SFC LOW ASSOCIATED WITH THE REMNANTS OF NICOLE GIVEN THE LOW IS IN A DATA SPARSE REGION OFFSHORE AND THE SFC PATTERN IS LIKELY BEING COMPLICATED BY A LARGE AREA OF CONVECTION OFFSHORE. NOTE THAT THE 12Z NAM IS SLOWER WITH THE SFC LOW AND THE 18 HOUR FCST...AT 06Z TONIGHT...PLACES IT NEAR THE CRYSTAL COAST (KMHX) WHILE THE GFS IS MUCH FASTER WITH THE SFC LOW IN DELAWARE AT KDOV! LATEST RADAR DATA FROM KCHS AND KLTX SUGGEST A SFC WAVE IS OFFSHORE AND IS CLOSER TO THE GFS POSITION BUT I EXPECT THAT THE TRUE CENTER IS LURKING OFFSHORE. THE EVENTUAL PLACEMENT OF SFC LOW WILL NOT ONLY DRIVE PRECIPITATION AMOUNTS AND DURATION BUT DICTATE THE EASTWARD TRANSITION OF THE SFC TROUGH WHICH WILL IMPACT SFC TEMPS/DEW POINTS AND WINDS. WILL OPT FOR A SLOW SCENARIO WHICH WILL KEEP PRECIP IN OUR EASTERN COASTAL PLAIN LOCATIONS FOR MUCH OF THE NIGHT. EXPECT PERIODS OF SHOWERS WITH LOCALLY HEAVY RAIN IN THE COASTAL PLAIN WITH A SHARP CUT OFF IN RAINFALL AMOUNTS AND INTENSITY. RAIN TOTALS OVERNIGHT WILL AVERAGE AROUND 1.5 INCHES TO THE EAST OF I95 THE CENTRAL/NORTHERN COASTAL PLAIN AND THEN QUICKLY DROP OFF TO LESS THEN A HALF INCH NEAR AND WEST OF ROUTE 1 WITH A TENTH OR LESS IN THE WESTERN PIEDMONT. WITH ADDITIONAL RAIN AMOUNTS OF 1.5 INCHES AND LOCALLY MORE IN A REGION THAT HAS EXPERIENCED 5-10 INCHES OF RAIN SINCE THE WEEKEND...FEEL IT IS PRUDENT TO EXTEND THE FLOOD WATCH ACROSS THE COASTAL PLAIN FOR TONIGHT. LOW TEMPS TONIGHT WILL DEPEND LARGELY ON THE RAIN AMOUNTS THE ARRIVAL OF DRIER AND COOLER AIR LATE TONIGHT. PREFER TO KEEP MINS ON THE WARM SIDE OF GUIDANCE AND HAVE ADJUSTED TEMPS UPWARD. -BLAES && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/... AS OF 240 PM... PERHAPS A FEW SHOWERS EXITING THE NORTHEAST IN THE FEW HOURS AFTER SUNRISE FRIDAY... OTHERWISE A DRY FORECAST FOR THIS PERIOD. SKIES BECOMING CLEAR DURING THE MORNING AND CLEAR TO PARTLY CLOUDY SKIES WILL CONTINUE INTO SATURDAY NIGHT. SURFACE HIGH PRESSURE OVER THE MIDWEST WILL KEEP NORTH TO NORTHEAST FLOW ACROSS CENTRAL NORTH CAROLINA INTO SATURDAY NIGHT. SOME MINOR GUSTINESS OF 20 TO 25 MPH BY SUNRISE FRIDAY...DIMINISHING DURING THE DAY AS THE PRESSURE GRADIENT RELAXES. AFTERNOON TEMPERATURES NEAR TO SLIGHTLY BELOW NORMAL WITH AFTERNOON HIGH TEMPERATURES MID TO UPPER 70S FRIDAY AND MID 70S SATURDAY. FRIDAY NIGHT LOW TEMPERATURES MOSTLY LOW 50S... WITH SOME UPPER 40S IN THE NORTHWEST AND COLDER LOCATIONS OF THE NORTHEAST. LOW TEMPERATURES SATURDAY NIGHT MID 40S NORTHWEST TO LOWER 50S SOUTHEAST. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... AS OF 220 PM THURSDAY... THE MID AND UPPER LEVEL FLOW PATTERN OVER NORTH AMERICA HAS BASICALLY FLIPPED MODES IN THE PAST 10 DAYS. THE REGIONS THAT WERE HOT AND DRY LAST WEEK ARE NOW WET AND COOLER. THE ECMWF AND GEM MODELS LED THE PACK WITH THIS PATTERN CHANGE A WEEK AGO... AND CONTINUE TO BE PREFERRED THROUGH NEXT WEEK. THE GFS CONTINUED TO BE MORE PROGRESSIVE AND WEAKER WITH THE UPPER FLOW PATTERN WAS NOT PREFERRED. THE FAVORED ECMWF CONTINUES TO FORECAST DEEPENING UPPER LOWS OVER OR NEAR THE OHIO VALLEY/CENTRAL APPALACHIANS OF THE EASTERN UNITED STATES... AND OVER THE DESERT SW EARLY TO MID NEXT WEEK. FOR OUR REGION... THIS WOULD MEAN AN INCREASING CHANCE OF RAIN AGAIN SUNDAY INTO MONDAY AS A SLOW MOVING SURFACE WAVE IS EXPECTED OVER THE APPALACHIANS... WITH ANOTHER SURFACE WAVE TRACK ALONG THE COAST FROM SUNDAY INTO MONDAY. WE WILL CARRY HIGH CHANCE POP SUNDAY INTO MONDAY. LOWS SHOULD BE 50-55 WITH HIGHS 65-72 SUNDAY... THEN COOLER 60-65 MONDAY. WE WILL MAINTAIN A CHANCE OF SHOWERS MONDAY NIGHT INTO A PART OF WEDNESDAY AS THE SLOW MOVING UPPER LOW WILL FAVOR AN ADDITIONAL WAVE ALONG THE COAST. A RETURN TO DRIER CONDITIONS WILL BE FAVORED WED NIGHT INTO THURSDAY. TEMPS WILL AVERAGE 4-8 DEGREES BELOW NORMAL DURING THE DAY... AND CLOSER TO NORMAL AT NIGHT. 30 YEAR AVERAGES NEXT WEEK WILL BE LOWS 52-56 AND HIGHS 73-77. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... AS OF 210 PM... MOSTLY MVFR CEILINGS THIS AFTERNOON WITH POCKETS OF IFR CEILINGS. SHOWERS MAINLY EAST OF RALEIGH AND FAYETTEVILLE REDUCING VISIBILITIES TO MVFR AT TIMES. SHOWERS TO SPREAD WEST TONIGHT TO VICINITY OF HIGHWAY ONE BEFORE RAIN ENDS PRIOR TO SUNRISE FRIDAY. OCCASIONAL GUST TO 20 MPH... WITH GUSTINESS FROM THE NORTHWEST FREQUENT AND WIDESPREAD FROM AROUND SUNRISE FRIDAY INTO THE AFTERNOON BEFORE SUBSIDING. CEILINGS BECOMING VFR ALL AREAS AROUND OR SHORTLY AFTER SUNRISE. VFR CONDITIONS WILL THEN CONTINUE INTO SUNDAY MORNING. SOME SHOWERS WITH MVFR VISIBILITIES AND CEILINGS EXPECTED SUNDAY EVENING INTO TUESDAY. && .RAH WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NCZ011-028-043-078- 089. && SYNOPSIS...BADGETT NEAR TERM...BLAES SHORT TERM...RWH LONG TERM...BADGETT AVIATION...RWH
Hazardous weather outlook, Sep 30, 3:50 PM EDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 350 PM EDT THU SEP 30 2010 NCZ011-028-043-078-089-012000- HALIFAX-EDGECOMBE-WILSON-WAYNE-SAMPSON- 350 PM EDT THU SEP 30 2010 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE. NCZ007>010-021>027-038>042-073>077-083>086-088-012000- PERSON-GRANVILLE-VANCE-WARREN-FORSYTH-GUILFORD-ALAMANCE-ORANGE- DURHAM-FRANKLIN-NASH-DAVIDSON-RANDOLPH-CHATHAM-WAKE-JOHNSTON-STANLY- MONTGOMERY-MOORE-LEE-HARNETT-ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND- 350 PM EDT THU SEP 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAVY RAIN DURING THE PAST SEVERAL DAYS HAS PRODUCED SIGNIFICANT RUNOFF AND SATURATED THE SOIL. STREAMS AND CREEKS IN THE AREA ARE RUNNING HIGH AND FAST. RESIDENTS AND ESPECIALLY CHILDREN SHOULD STAY AWAY FROM STREAMS AND CREEKS UNTIL THEY RECEDE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, Sep 30, 12:56 PM EDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE RALEIGH NC
1256 PM EDT THU SEP 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD 3 N KENLY 35.64N 78.12W
09/30/2010 WILSON NC LAW ENFORCEMENT
REVELL ROAD CLOSED IN WILSON COUNTY NEAR THE JOHNSTON
COUNTY LINE.
&&
ORROCKLocal storm report, Sep 30, 2:39 PM EDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
239 PM EDT THU SEP 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 6 ESE GREENSBORO 36.06N 79.73W
09/30/2010 GUILFORD NC OFFICIAL NWS OBS
APPARENT CREST AT SOUTH BUFFALO CREEK AT 14.1 FEET.
&&
RHENESLocal storm report, Sep 30, 3:40 PM EDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
340 PM EDT THU SEP 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLASH FLOOD 2 NNE HIGH POINT 36.01N 79.98W
09/30/2010 GUILFORD NC EMERGENCY MNGR
FLOODING ALONG RIVERMEADE ROAD AND HALIFAX ROAD NEAR
HIGHWAY 68. ROADS ARE CLOSED DUE TO FLOODING FROM THE
RESERVOIR.
&&
ORROCKLocal storm report, Sep 30, 3:42 PM EDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE RALEIGH NC
342 PM EDT THU SEP 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HEAVY RAIN ENE SPEED 35.97N 77.44W
09/29/2010 U0.00 INCH EDGECOMBE NC LAW ENFORCEMENT
HIGH WATER ON MILL POND ROAD AND NORTH BOWERS ROAD NEAR
THE TOWN OF SPEED.
0235 AM FLASH FLOOD GOLDSBORO 35.37N 77.98W
09/30/2010 WAYNE NC EMERGENCY MNGR
FLOODING ON SEVERAL ROADS...INCLUDING LANCASTER ROAD AND
NEW HOPE ROAD. HIGH WATER SIGNS WERE SET OUT.
0340 AM FLASH FLOOD SCOTLAND NECK 36.13N 77.42W
09/30/2010 HALIFAX NC COUNTY OFFICIAL
HWY 903 AND HOBGOOD ROAD IN EASTERN HALIFAX COUNTY
IMPASSABLE. CHESTNUT STREET IN SCOTLAND NECK IS CLOSED.
0435 AM FLASH FLOOD HIGH POINT 35.98N 80.00W
09/30/2010 GUILFORD NC COUNTY OFFICIAL
NEIGHBORHOOD FLOODED IN THE TRINITY AREA OF HIGH POINT.
TWO HOMES FLOODED AND ACCESS ROAD CLOSED.
0435 AM FLASH FLOOD THOMASVILLE 35.89N 80.08W
09/30/2010 DAVIDSON NC COUNTY OFFICIAL
CAROLINA AVENUE AND RANDOLPH STREET HAVE BEEN CLOSED.
0505 AM HEAVY RAIN WAGRAM 34.89N 79.37W
09/30/2010 E0.00 INCH SCOTLAND NC PUBLIC
MINOR FLOODING ON US15/501 AT THE SCOTLAND/HOKE COUNTY
LINE. ROAD IS OPEN
0514 AM FLASH FLOOD 3 WNW THOMASVILLE 35.90N 80.13W
09/30/2010 DAVIDSON NC COUNTY OFFICIAL
HOUSE FLOODED AND INTERSECTION OF JACOB STREET AND KANOY
ROAD CLOSED.
0515 AM FLASH FLOOD 6 ESE GREENSBORO 36.06N 79.73W
09/30/2010 GUILFORD NC OFFICIAL NWS OBS
SOUTH BUFFALO CREEK WENT ABOVE FLOOD STAGE OF 12 FEET.
0645 AM FLASH FLOOD 5 SSW GARNER 35.63N 78.67W
09/30/2010 WAKE NC LAW ENFORCEMENT
WATER ON THE ROAD AT ROCK SERVICE AND OLD STAGE ROADS.
REPORT FROM 911 CALL TO WAKE COUNTY.
0700 AM NON-TSTM WND DMG 8 ESE LOUISBURG 36.05N 78.17W
09/30/2010 FRANKLIN NC LAW ENFORCEMENT
COUPLE OF TREES DOWN IN THE ROAD ALONG HIGHWAY 581 NEAR
THE JUSTICE COMMUNITY.
0715 AM FLASH FLOOD THOMASVILLE 35.89N 80.08W
09/30/2010 DAVIDSON NC LAW ENFORCEMENT
SEVERAL STREETS FLOODED IN THE THOMASVILLE AREA.
0733 AM FLASH FLOOD 4 E ASHEBORO 35.73N 79.74W
09/30/2010 RANDOLPH NC LAW ENFORCEMENT
ROAD CLOSED AT LOFLIN POND RD NEAR TROGDON POND RD DUE TO
FLOODING.
0733 AM FLASH FLOOD 5 W KERNERSVILLE 36.11N 80.16W
09/30/2010 FORSYTH NC LAW ENFORCEMENT
LINVILLE RD CLOSED DUE TO FLOODING.
0742 AM FLASH FLOOD 2 SE GORDONTOWN 35.73N 80.10W
09/30/2010 DAVIDSON NC TRAINED SPOTTER
HWY 109 IN SILVER VALLEY 6 INCHES OF WATER FLOWING OVER
THE ROADWAY. ROAD NOT CLOSED YET.
0745 AM FLASH FLOOD 1 NNW LUCAMA 35.66N 78.02W
09/30/2010 WILSON NC LAW ENFORCEMENT
FLOODING ALONG LUCAMA ROAD AND ST MARYS CHURCH ROAD.
0800 AM FLASH FLOOD 8 ENE ANSONVILLE 35.13N 79.97W
09/30/2010 RICHMOND NC EMERGENCY MNGR
SEVERAL ROADS CLOSED IN THE MANGUM AREA DUE TO HEAVY
RAINFALL.
0800 AM FLASH FLOOD 6 ESE GREENSBORO 36.06N 79.73W
09/30/2010 GUILFORD NC OFFICIAL NWS OBS
SOUTH BUFFALO CREEK REACHED A STAGE OF 13 FEET.
0815 AM FLASH FLOOD 4 NE HIGH POINT 36.03N 79.95W
09/30/2010 GUILFORD NC OFFICIAL NWS OBS
EAST FORK DEEP RIVER CRESTED AT 11.56 FEET. FLOOD STAGE
IS 10 FEET.
0900 AM FLASH FLOOD 4 NNE KENLY 35.64N 78.09W
09/30/2010 WILSON NC LAW ENFORCEMENT
FLOODING ALONG WIGGINS MILL ROAD NEAR SPRINGHILL CHURCH
ROAD.
0900 AM FLASH FLOOD S PRINCETON 35.46N 78.16W
09/30/2010 JOHNSTON NC EMERGENCY MNGR
FLASH FLOODING ALONG PINE STREET CLOSED ROAD AND
INUNDATED YARDS AND APPROACHED CRAWL SPACES OF SEVERAL
HOMES.
0900 AM FLASH FLOOD 3 N KENLY 35.64N 78.12W
09/30/2010 WILSON NC LAW ENFORCEMENT
REVELL ROAD CLOSED IN WILSON COUNTY NEAR THE JOHNSTON
COUNTY LINE.
0900 AM NON-TSTM WND DMG 4 NE HENDERSON 36.37N 78.36W
09/30/2010 VANCE NC AMATEUR RADIO
SEVERAL TREES DOWN ACROOS PORTION OF VANCE COUNTY NEAR
THE I-85 AND HIGHWAY 1 SPLIT AND ALONG ALONG ROCK MILL
ROAD AND COUNTRY HOME ROAD.
0900 AM FLASH FLOOD 2 W BLACK CREEK 35.64N 77.97W
09/30/2010 WILSON NC LAW ENFORCEMENT
FLOODING ALONG GLORY ROAD AND BLALOCK ROAD. ROADS WERE
CLOSED.
0900 AM FLASH FLOOD 3 SW RALEIGH 35.78N 78.68W
09/30/2010 WAKE NC LAW ENFORCEMENT
FLOODING ON SULLIVAN DR ON NCSU CAMPUS. ROAD WAS CLOSED.
0923 AM NON-TSTM WND DMG 1 S PILOT 35.86N 78.27W
09/30/2010 FRANKLIN NC TRAINED SPOTTER
TREE DOWN ON A POWER LINE. TREE WAS ESTIMATED AT EIGHT
INCHES IN DIAMETER.
0930 AM FLASH FLOOD E RALEIGH 35.81N 78.63W
09/30/2010 WAKE NC OFFICIAL NWS OBS
CRABTREE CREEK CRESTED AT 12.69 FEET. FLOOD STAGE 12.0
FEET.
1030 AM FLASH FLOOD 6 ESE GREENSBORO 36.06N 79.73W
09/30/2010 GUILFORD NC OFFICIAL NWS OBS
SOUTH BUFFALO CREEK STAGE 13.6 FEET.
1045 AM FLASH FLOOD 4 NE HIGH POINT 36.03N 79.95W
09/30/2010 GUILFORD NC OFFICIAL NWS OBS
EAST FORK DEEP RIVER STAGE 14.3 FEET. FLOOD STAGE 10
FEET.
1055 AM NON-TSTM WND DMG 3 WNW HALIFAX 36.34N 77.64W
09/30/2010 HALIFAX NC EMERGENCY MNGR
EMERGENCY MANAGER REPORTED A FEW TREES BLOWN DOWN IN THE
COUNTY DUE TO VERY WET GROUND. WINDS ESTIMATED AT 25 TO
AROUND 35 MPH. KIXA REPORTED A WIND GUST TO 36 MPH.
1200 PM FLASH FLOOD 2 NNE HIGH POINT 36.01N 79.98W
09/30/2010 GUILFORD NC EMERGENCY MNGR
FLOODING ALONG RIVERMEADE ROAD AND HALIFAX ROAD NEAR
HIGHWAY 68. ROADS ARE CLOSED DUE TO FLOODING FROM THE
RESERVOIR.
0230 PM FLASH FLOOD 6 ESE GREENSBORO 36.06N 79.73W
09/30/2010 GUILFORD NC OFFICIAL NWS OBS
APPARENT CREST AT SOUTH BUFFALO CREEK AT 14.1 FEET.
&&
ORROCKThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 8:40 PM EDT | Areal Flood Advisory | RAH | Edgecombe, Nash, Wayne, Wilson | 3 hr |
| Sep 29, 9:40 PM EDT | River Flood Warning | RAH | Johnston | 36 hr |
| Sep 29, 10:33 PM EDT | Flash Flood Warning | RAH | Edgecombe, Halifax, Wayne, Wilson | 6 hr |
| Sep 30, 3:05 AM EDT | Flash Flood Warning | RAH | Davidson, Forsyth, Guilford, Randolph | 5 hr |
| Sep 30, 3:22 AM EDT | Areal Flood Advisory | RAH | Anson, Hoke, Montgomery, Moore, Richmond, Scotland and 1 more | 5 hr |
| Sep 30, 4:12 AM EDT | Flash Flood Warning | RAH | Cumberland | 4 hr |
| Sep 30, 4:29 AM EDT | Flash Flood Warning | RAH | Edgecombe, Halifax, Wayne, Wilson | 4 hr |
| Sep 30, 5:45 AM EDT | Flash Flood Warning | RAH | Durham, Franklin, Granville, Harnett, Johnston, Vance and 1 more | 3 hr |
| Sep 30, 7:58 AM EDT | Flash Flood Warning | RAH | Davidson, Forsyth, Guilford, Randolph | 2 hr |
| Sep 30, 8:01 AM EDT | Flash Flood Warning | RAH | Edgecombe, Halifax, Wayne, Wilson | 4 hr |
| Sep 30, 8:40 AM EDT | Flash Flood Warning | RAH | Franklin, Granville, Harnett, Johnston, Vance, Wake | 3 hr |
| Sep 30, 9:55 AM EDT | Flash Flood Warning | RAH | Davidson, Forsyth, Guilford, Randolph | 3 hr |
| Sep 30, 11:44 AM EDT | River Flood Warning | RAH | Chatham | 10 hr |
| Sep 30, 11:51 AM EDT | River Flood Warning | RAH | Wayne | 6 days |
| Sep 30, 12:13 PM EDT | Areal Flood Advisory | RAH | Edgecombe, Franklin, Granville, Halifax, Harnett, Johnston and 6 more | 4 hr |
| Sep 30, 12:46 PM EDT | Flash Flood Warning | RAH | Guilford | 4 hr |
| Sep 30, 12:48 PM EDT | River Flood Warning | RAH | Chatham, Lee | 19 hr |
| Sep 30, 4:42 PM EDT | Areal Flood Advisory | RAH | Guilford | 3 hr |
| Sep 30, 5:47 PM EDT | Areal Flood Warning | RAH | Wilson | 15 hr |
Nearby
Flash Flood Warnings in North Carolina, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.